Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 45, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this severe thunderstorm warning at Apr 17, 2016, 10:42 PM CDT for Webb County, Texas. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 17, 2016, 10:42 PM CDT (03:42 UTC)
- Expired
- Apr 17, 2016, 11:20 PM CDT
- In force
- 38 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Webb County, TX
The radar
The Laughlin AFB radar (KDFX), 190 km from the middle of the area, began a volume at 03:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 17, 10:52 PM CDT | HAIL 1 | 7 Wnw Orvil, TX | PER TWITTER REPORT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 3.7 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1949 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 558 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.5
The text
As transmitted.
936
WUUS54 KCRP 180342
SVRCRP
TXC479-180445-
/O.NEW.KCRP.SV.W.0045.160418T0342Z-160418T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1042 PM CDT SUN APR 17 2016
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL WEBB COUNTY IN SOUTHERN TEXAS...
* UNTIL 1145 PM CDT
* AT 1042 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RANCHOS
PENITAS WEST...OR 10 MILES WEST OF LAREDO...MOVING NORTHEAST AT 35
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LAREDO...BOTINES...RANCHOS PENITAS WEST...CALLAGHAN...LAS TIENDAS...
ORVIL...UNITEC INDUSTRIAL PARK AND COLUMBIA BRIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2761 9955 2760 9958 2761 9958 2764 9960
2764 9963 2763 9962 2763 9964 2764 9967
2765 9966 2766 9967 2767 9969 2765 9970
2769 9974 2798 9966 2786 9928 2757 9951
TIME...MOT...LOC 0342Z 202DEG 30KT 2759 9965
HAIL...1.00IN
WIND...60MPH
$$
HEAVENER2 follow-up statements
831
WWUS54 KCRP 180413
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1113 PM CDT SUN APR 17 2016
TXC479-180445-
/O.CON.KCRP.SV.W.0045.000000T0000Z-160418T0445Z/
WEBB TX-
1113 PM CDT SUN APR 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR CENTRAL WEBB COUNTY...
AT 1113 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAS TIENDAS...
OR 18 MILES SOUTHWEST OF ENCINAL...MOVING NORTH AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BOTINES...RANCHOS PENITAS WEST...CALLAGHAN AND LAS TIENDAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2773 9972 2798 9966 2786 9928 2765 9951
2769 9966
TIME...MOT...LOC 0413Z 202DEG 30KT 2783 9954
HAIL...1.00IN
WIND...60MPH
$$
HEAVENER243
WWUS54 KCRP 180420
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1120 PM CDT SUN APR 17 2016
TXC479-180429-
/O.CAN.KCRP.SV.W.0045.000000T0000Z-160418T0445Z/
WEBB TX-
1120 PM CDT SUN APR 17 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WEBB COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 2773 9972 2798 9966 2786 9928 2765 9951
2769 9966
TIME...MOT...LOC 0417Z 202DEG 30KT 2788 9952
$$
HEAVENERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 10:31 PM CDT, 11 minutes earlier.
Area forecast discussion, Apr 17, 10:31 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1031 PM CDT SUN APR 17 2016
.DISCUSSION...MLCAPES AROUND 3000 J/KG ALONG WITH 30-40 KTS OF
BULK SHEAR AND A WESTWARD-MOVING OUTFLOW/SEABREEZE BOUNDARY HAVE
AIDED IN SVRL SUPERCELLS ACROSS THE WESTERN BRUSH COUNTRY THIS
EVENING. ISOLATED SVR STORMS SHOULD CONTINUE FOR AT LEAST THE
NEXT FEW HOURS ACROSS MAINLY WEBB COUNTY BEFORE SUFFICIENT MLCIN
BEGINS TO DIMINISH THIS ACTIVITY. STILL CAN EXPECT ADDITIONAL
SHRA/TSRA DEVELOPMENT DURING THE EARLY TO MID MORNING HOURS AS
SYNOPTIC AND KINEMATIC FORCING BEGINS TO INTERACT WITH A
MOISTENING PROFILE. SVR STORMS WL AGAIN BE POSSIBLE ON MONDAY
GIVEN MLCAPES OF 2000-2500 J/KG AND 0-6 KM BULK SHEAR AROUND 35
KTS. HOWEVER...IT APPEARS THAT THE FLOODING THREAT WL BE MUCH
GREATER AS TRAINING OF CELLS ALONG THE SLOWLY SAGGING FRONTAL
BOUNDARY WL BE POSSIBLE. THE MODEL GUIDANCE IS ALL OVER THE PLACE
WITH QPF AND MESOSCALE INTERACTIONS. OVERALL...STILL FEEL THE
FLASH FLOOD THREAT IS WARRANTED FOR THE EASTERN AREAS ON MONDAY
AND SO WL CONTINUE THE FFA.
LONG FETCH MODERATE TO STRONG ESE FLOW ACROSS MUCH OF THE GULF HAS
RESULTED IN WATER LEVELS RUNNING AROUND 1.5 FT ABOVE NORMAL. WHILE
ESTOFS IS UNDERDOING THIS SURGE BY AROUND 0.5 FT...IT SEEMS TO BE
DOING WELL WITH THE OVERALL TREND. WL THUS SEE TOTAL WATER LEVELS
AROUND 2 TO 2.5 FT MSL FOR MOST COASTAL AREAS ALONG THE MIDDLE TX
COAST AT THE TIME OF HIGH TIDE. CALHOUN COUNTY WL EXPERIENCE THE
HIGHEST WATER LEVELS BUT SHOULD REMAIN JUST BELOW WARNING CRITERIA
OF 3 FT MSL. WL THUS CANCEL THE COASTAL FLOOD WARNING FOR CALHOUN
AND SIMPLY GO WITH A COASTAL FLOOD ADVY.
&&
.MARINE...WL CONTINUE THE SCA FOR THE NEARSHORE AND OFFSHORE
WATERS THROUGH AT LEAST MONDAY NIGHT. THIS WL BE DUE TO INCOMING
SEAS AND SWELLS CAUSED FROM A LONG FETCH OF MODERATE TO STRONG
ESE FLOW WHICH HAS OCCURRED OVER THE PAST FEW DAYS.
THE 8-9 SECOND PERIOD SWELLS WL MAINTAIN A HIGH RISK OF RIP
CURRENTS THROUGH TUESDAY MORNING.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 73 79 73 82 70 / 50 60 70 60 20
VICTORIA 71 78 70 81 68 / 70 80 80 60 20
LAREDO 73 83 70 87 69 / 40 60 50 30 20
ALICE 73 81 71 85 70 / 50 70 60 50 20
ROCKPORT 73 79 74 82 70 / 50 60 70 60 30
COTULLA 70 80 67 85 68 / 60 80 50 30 20
KINGSVILLE 74 82 72 84 70 / 40 60 60 60 20
NAVY CORPUS 73 79 74 82 72 / 40 60 70 60 30
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH FROM 7 AM CDT MONDAY THROUGH TUESDAY MORNING
FOR THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...
GOLIAD...JIM WELLS...KLEBERG...LIVE OAK...MCMULLEN...
NUECES...REFUGIO...SAN PATRICIO...VICTORIA.
HIGH RIP CURRENT RISK THROUGH TUESDAY MORNING FOR THE FOLLOWING
ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES.
COASTAL FLOOD ADVISORY UNTIL 4 PM CDT MONDAY FOR THE FOLLOWING
ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES...SAN PATRICIO.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT TUESDAY FOR THE FOLLOWING
ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60
NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 7 PM CDT MONDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
CHANNEL OUT 20 NM.
&&
MB/80...SHORT TERMHazardous weather outlook, Apr 17, 4:05 PM CDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 405 PM CDT SUN APR 17 2016 TXZ229>234-239>247-181100- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 405 PM CDT SUN APR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...TONIGHT A COASTAL FLOOD WARNING IS IN EFFECT FOR CALHOUN COUNTY. A COASTAL FLOOD ADVISORY IS IN EFFECT FOR NUECES...KLEBERG...SAN PATRICIO AND ARANSAS COUNTIES. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY THIS AFTERNOON AND THIS EVENING OVER THE BRUSH COUNTRY. THE STORM PREDICTION CENTER HAS SOUTH TEXAS IN A MARGINAL TO SLIGHT RISK FOR SEVERE THUNDERSTORMS...WITH THE MAIN CONCERN BEING LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE IN THE MORE PERSISTENT AND SLOW MOVING STORMS. THERE IS A HIGH RISK FOR DANGEROUS RIP CURRENTS TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH TEXAS EXCEPT THE FAR WESTERN BRUSH COUNTRY FOR MONDAY AND MONDAY NIGHT. A COASTAL FLOOD WARNING IS IN EFFECT FOR CALHOUN COUNTY THROUGH MONDAY AFTERNOON. A HIGH RISK OF RIP CURRENTS WILL EXIST MONDAY THROUGH TUESDAY MORNING ALONG GULF FACING BEACHES. A COASTAL FLOOD ADVISORY IS IN EFFECT THROUGH MONDAY AFTERNOON FOR COASTAL COUNTIES. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MONDAY AND MONDAY NIGHT...WITH ISOLATED STRONG TO SEVERE STORMS POSSIBLE ON TUESDAY. SOME OF THE THUNDERSTORMS ON MONDAY AND MONDAY NIGHT MAY PRODUCE DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. NEAR DAILY CHANCES OF SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TUESDAY THROUGH THURSDAY. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE TUESDAY...WHICH MAY LEAD TO LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED...ALTHOUGH A REQUEST FOR SPOTTER REPORTS IS MORE LIKELY IF SEVERE WEATHER IS OCCURRING. GMZ230-235-250-255-270-275-181100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 405 PM CDT SUN APR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NEAR DAILY CHANCES OF SHOWERS AND THUNDERSTORMS ARE EXPECTED MONDAY THROUGH THURSDAY. STRONG THUNDERSTORMS WILL BE POSSIBLE MONDAY AND MONDAY NIGHT. VERY HEAVY RAIN...GUSTY WINDS AND FREQUENT LIGHTNING WILL PROVIDE HAZARDOUS CONDITIONS FOR MARINE OPERATORS MONDAY INTO MONDAY NIGHT. SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEAR SHORE WATERS MONDAY AND FOR THE OFFSHORE WATERS MONDAY THROUGH TUESDAY MORNING. TMT
In the hours before
Special weather statement, Apr 17, 6:12 PM CDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 612 PM CDT SUN APR 17 2016 TXZ229-172345- LA SALLE- 612 PM CDT SUN APR 17 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LA SALLE COUNTY... AT 609 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER LOS ANGELES...OR 13 MILES EAST OF COTULLA...MOVING NORTH AT 15 MPH. WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LOS ANGELES. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 2841 9889 2835 9908 2852 9916 2858 9895 TIME...MOT...LOC 2309Z 158DEG 12KT 2845 9902 HEAVENER
Local storm report, Apr 17, 7:28 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
728 PM CDT SUN APR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM TORNADO 16 SW FOWLERTON 28.29N 99.00W
04/17/2016 LA SALLE TX TRAINED SPOTTER
SPOTTER REPORTED BRIEF TOUCHDOWN, RAIN WRAPPED TORNADO.
&&
PZABELSpecial weather statement, Apr 17, 7:37 PM CDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
737 PM CDT SUN APR 17 2016
TXZ229-180100-
LA SALLE-
737 PM CDT SUN APR 17 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LA SALLE COUNTY...
AT 736 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER ENCINAL...MOVING
EAST AT 10 MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
COTULLA AND ARTESIA WELLS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2845 9909 2817 9910 2817 9939 2831 9940
2845 9939
TIME...MOT...LOC 0036Z 256DEG 16KT 2805 9937
MBSpecial weather statement, Apr 17, 9:11 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
911 PM CDT SUN APR 17 2016
TXZ239-180315-
WEBB-
911 PM CDT SUN APR 17 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WEBB COUNTY...
AT 911 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 14 MILES NORTHWEST
OF COLUMBIA BRIDGE...OR 33 MILES NORTHWEST OF LAREDO...MOVING EAST AT 5
MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN WEBB
COUNTY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2801 9976 2773 9977 2773 9979 2774 9980
2778 9982 2776 9982 2776 9984 2779 9985
2780 9988 2784 9988 2788 9991 2789 9989
2791 9990 2792 9992 2795 9994
TIME...MOT...LOC 0211Z 266DEG 6KT 2787 9988
HEAVENERSpecial weather statement, Apr 17, 10:27 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1027 PM CDT SUN APR 17 2016
TXZ239-180430-
WEBB-
1027 PM CDT SUN APR 17 2016
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL WEBB COUNTY...
AT 1027 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 16 MILES NORTHWEST
OF COLUMBIA BRIDGE...OR 35 MILES NORTHWEST OF LAREDO...MOVING EAST AT
20 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
COLUMBIA BRIDGE AND LAS TIENDAS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2794 9962 2765 9966 2767 9969 2766 9970
2767 9973 2772 9976 2774 9980 2778 9982
2776 9984 2779 9985 2780 9988 2784 9988
2788 9991 2789 9989 2791 9990 2792 9992
2795 9994
TIME...MOT...LOC 0327Z 282DEG 16KT 2785 9994
HEAVENERThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:03 PM CDT | Flash Flood Warning | CRP | La Salle | 3 hr |
| Apr 17, 7:27 PM CDT | Severe Thunderstorm Warning | CRP | La Salle | 48 min |
| Apr 17, 7:27 PM CDT | Tornado Warning | CRP | La Salle | 33 min |
| Apr 17, 7:37 PM CDT | Special Weather Statement | CRP | La Salle | 23 min |
| Apr 17, 8:04 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 41 min |
| Apr 17, 8:13 PM CDT | Tornado Warning | CRP | La Salle, Webb | 32 min |
| Apr 17, 8:38 PM CDT | Tornado Warning | CRP | Webb | 22 min |
| Apr 17, 8:54 PM CDT | Tornado Warning | CRP | Webb | 29 min |
| Apr 17, 9:07 PM CDT | Areal Flood Advisory | CRP | La Salle, Webb | 3 hr |
| Apr 17, 9:11 PM CDT | Special Weather Statement | CRP | Webb | 64 min |
| Apr 17, 9:20 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 55 min |
| Apr 17, 9:47 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 58 min |
| Apr 17, 10:14 PM CDT | Areal Flood Advisory | CRP | Webb | 3 hr |
| Apr 17, 10:18 PM CDT | Flash Flood Warning | CRP | Webb | 3 hr |
| Apr 17, 10:27 PM CDT | Special Weather Statement | CRP | Webb | 63 min |
| Apr 17, 11:06 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 39 min |
| Apr 18, 12:21 PM CDT | Special Weather Statement | CRP | Dimmit | 24 min |
| Apr 18, 1:15 PM CDT | Special Weather Statement | CRP | Dimmit | 45 min |
| Apr 18, 2:02 PM CDT | Special Weather Statement | CRP | Dimmit | 43 min |
| Apr 18, 2:35 PM CDT | Special Weather Statement | CRP | Nueces | 55 min |
| Apr 18, 2:42 PM CDT | Areal Flood Advisory | CRP | Kleberg, Nueces, San Patricio | 2 hr |
| Apr 18, 2:44 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 46 min |
| Apr 18, 2:49 PM CDT | Special Marine Warning | CRP | 41 min | |
| Apr 18, 3:30 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 45 min |
| Apr 18, 3:32 PM CDT | Special Marine Warning | CRP | 88 min | |
| Apr 18, 3:50 PM CDT | Areal Flood Advisory | CRP | Jim Wells, Kleberg, Live Oak, Nueces, San Patricio | 115 min |
| Apr 18, 3:55 PM CDT | Tornado Warning | CRP | Webb | 35 min |
| Apr 18, 4:11 PM CDT | Special Weather Statement | CRP | San Patricio | 34 min |
| Apr 18, 4:21 PM CDT | Tornado Warning | CRP | Webb | 24 min |
| Apr 18, 4:41 PM CDT | Special Weather Statement | CRP | Jim Wells | 34 min |
| Apr 18, 4:44 PM CDT | Tornado Warning | CRP | Webb | 31 min |
| Apr 18, 4:46 PM CDT | Special Weather Statement | CRP | Duval | 29 min |
| Apr 18, 5:05 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Kleberg, Nueces | 40 min |
| Apr 18, 5:13 PM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells | 3 hr |
| Apr 18, 5:15 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 35 min |
| Apr 18, 5:42 PM CDT | Special Weather Statement | CRP | Nueces | 48 min |
| Apr 18, 5:50 PM CDT | Areal Flood Advisory | CRP | Jim Wells, Kleberg, Nueces, San Patricio | 115 min |
| Apr 18, 5:56 PM CDT | Special Weather Statement | CRP | Kleberg | 64 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.